# SDR DALA2021051802769

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,401 hours, 30,363 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 AWR, AA, A.D. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOW; HOLES 11 TO 17 CORROSION AND SCRATCHES ON SKIN AND FITTING PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00367 REPAIRED PER ER/A 591651-14AD REV. ORIGINAL SECTION I :PERMANENT REPAIR AND ETI. (1808661)
